Kinetic relations for a lattice model of phase transitions


Schwetlick, H. and Zimmer, J., 2012. Kinetic relations for a lattice model of phase transitions. Archive for Rational Mechanics and Analysis, 206 (2), pp. 707-724.

Related documents:

PDF (Author's accepted version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (323kB) | Preview

    Official URL:

    Related URLs:


    The aim of this article is to analyse travelling waves for a lattice model of phase transitions, specifically the Fermi-Pasta-Ulam chain with piecewise quadratic interaction potential. First, for fixed, sufficiently large subsonic wave speeds, we rigorously prove the existence of a family of travelling wave solutions. Second, it is shown that this family of solutions gives rise to a kinetic relation which depends on the jump in the oscillatory energy in the solution tails. Third, our constructive approach provides a very good approximate travelling wave solution.


    Item Type Articles
    CreatorsSchwetlick, H.and Zimmer, J.
    Related URLs
    URLURL Type
    DepartmentsFaculty of Science > Mathematical Sciences
    Research Centres
    Publisher Statementschwetlickzimmerkin.pdf: The original publication is available at
    ID Code31600


    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...